# SDR CALA2025012702052

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 45,173 hours, 16,030 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part serial: 0527C20766
- Condition: Failed
- Location: Zone 700
- Part time: 4,747 hours, 1,954 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

01 MLG TIRE FOUND BEYOND AMM LIMITS. MUST BE REPLACED PRIOR TO T HE NEXT FLIGHT. #1 MAIN TIRE BLOWN. REMOVED AND REPLACED #1 MLG WHEEL ASSY IAW AMM 32-45-11.
